# SDR FDEA201008032792

- Difficulty date: August 3, 2010
- Submitted: August 6, 2010
- Operation: Air carrier
- Aircraft: N486FE
- Make and model: Boeing 727227
- Aircraft serial: 21489
- Aircraft time: 40,865 hours, 30,680 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Inoperative
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LOWER AFT CARGO SMOKE INDICATION AFTER T/O. DISCH  BOTTLE 1 AND FOLLOWED QRH PROCEDURES AND LANDED.  AFTER INITIAL INDICATION. ALARM SOUNDED 2 MORE TIMES BEFORE LANDING.  RELEASED FOR SERVICE PER MEL: 26-19-C.   AFTER BLOCK IN FIRE DEPT CHECKED VISUALLY AND WITH THERMAL GUN,  FOUND NO INDICATION OF OVERHEAT.  REF AMM 26-17-001-5 SYSTEM TESTS O.K. FINISHED LOWER CARGO BOTTLE INSTALLATION. 3 EACH ELECTRICAL CONNECTOR AND INSTALLED LOCKWIRE, CLOSED UP CARGO BAY REF MM 26-17-014-2. T/S SYS REF MM 26-17-001-1 WITH NO FAULTS. TESTED CARGO FIRE AND SMOKE DETECTION SYS OPS CHECK   NORMAL REF MM 26-17-001-5 AND 26-17-001-5 .
